Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 191, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2017, 4:41 PM CDT for 4 counties in Mississippi. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2017, 4:41 PM CDT (21:41 UTC)
- Expired
- Apr 22, 2017, 5:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Lauderdale County, MS, Neshoba County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:50 PM CDT | TSTM WND DMG | 4 Ene Union, MS | TREE BLOCKING THE SOUTH BOUND LANE OF COUNTY ROAD 505. |
| Apr 22, 5:00 PM CDT | TSTM WND DMG | 4 Ene Union, MS | POWER LINE DOWN ON COUNTY ROAD 509. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531
WUUS54 KJAN 222141
SVRJAN
MSC069-075-099-101-222230-
/O.NEW.KJAN.SV.W.0191.170422T2141Z-170422T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
441 PM CDT SAT APR 22 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Newton County in east central Mississippi...
Southwestern Kemper County in east central Mississippi...
Southeastern Neshoba County in east central Mississippi...
Northwestern Lauderdale County in east central Mississippi...
* Until 530 PM CDT
* At 441 PM CDT, a severe thunderstorm was located near Stratton, or
near Prospect, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Stratton around 445 PM CDT.
Decatur around 450 PM CDT.
Little Rock around 500 PM CDT.
Duffee and Herbert Springs around 510 PM CDT.
Martin around 520 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3240 8927 3257 8927 3265 8880 3241 8880
TIME...MOT...LOC 2141Z 254DEG 29KT 3248 8919
HAIL...1.00IN
WIND...60MPH
$$
DC1 follow-up statement
341
WWUS54 KJAN 222159
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
459 PM CDT SAT APR 22 2017
MSC069-075-099-101-222230-
/O.CON.KJAN.SV.W.0191.000000T0000Z-170422T2230Z/
Newton MS-Kemper MS-Neshoba MS-Lauderdale MS-
459 PM CDT SAT APR 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN NEWTON...SOUTHWESTERN KEMPER...SOUTHEASTERN NESHOBA
AND NORTHWESTERN LAUDERDALE COUNTIES...
At 458 PM CDT, a severe thunderstorm was located near Little Rock, or
13 miles northeast of Newton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Duffee and Herbert Springs around 510 PM CDT.
Martin and Suqualena around 520 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3240 8910 3260 8909 3265 8880 3241 8880
TIME...MOT...LOC 2158Z 262DEG 27KT 3248 8903
HAIL...1.00IN
WIND...60MPH
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:38 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 22, 4:38 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Jackson MS 438 PM CDT Sat Apr 22 2017 ...SEVERE STORMS POSSIBLE THIS AFTERNOON... .DISCUSSION... This afternoon through Sunday, A slight severe weather risk will continue through late afternoon ahead of the cold front which is roughly along the Natchez Trace Parkway as of late afternoon. The main concerns with the broken line of storms will continue to be for damaging winds/hail given veered and marginal low level shear. While the severe weather potential should end early this evening, other non-severe storms may develop later in the evening when additional upstream shortwave energy currently over the ArkLaTex region moves into the ArkLaMiss. Otherwise, expect a cold advection pattern to set up over the forecast area with widespread stratus and gusty northwest winds helping to keep temperatures from climbing much out of the 50s during the day Sunday, especially in northeast portions of the area where low clouds should linger the most. /EC/ Sunday night through Friday, Clouds will decrease from the west on Sunday night. Lows Sunday night will be around 5 to 10 degrees below normal with lows in the mid to upper 40s. High pressure will build into the region from the west along with zonal flow aloft. High pressure will shift to the east as low level return flow will bring the region a gradual warming trend during the work week. Nightly lows will push back to the upper 60s and lower 70s by Thursday night into Friday night. Daily highs will push back into the middle to upper 80s. Rain chances will also develop by Wednesday through Friday as several fronts push into the forecast area from the west. Looking ahead, a stronger system will push into the region over the weekend with precipitable water over two inches. The ECMWF and GFS try to hint at some heavy rain potential given the amplified trough-to-ridge long wave pattern and anomalous moisture helping to focus several mesoscale convective systems over the forecast area. The global models emphasize the heavy rain potential mainly across the delta region. There also looks like some strong to severe storm potential given the strong wind shear that should accompany this set-up. /17/ && .AVIATION... 18Z TAF discussion: The primary concerns for aviation interests will be any +TSRA along/ahead of the cold front pushing across the forecast area this afternoon/early evening, followed by IFR category post- frontal stratus for tonight into Sunday morning along with gusty northwest surface winds. Expect ceilings to improve gradually Sunday, reaching MVFR category at all sites after 15 UTC and perhaps up to VFR category late Sunday. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 52 62 48 76 / 26 9 0 0 Meridian 55 63 49 77 / 40 14 0 0 Vicksburg 52 65 48 76 / 21 7 0 0 Hattiesburg 58 67 48 79 / 55 12 0 0 Natchez 53 64 47 76 / 32 6 0 0 Greenville 52 65 49 76 / 20 7 0 0 Greenwood 52 63 48 75 / 20 8 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Apr 22, 4:12 PM CDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 412 PM CDT Sat Apr 22 2017 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025>027-034-035- 040-041-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore- Grenada-Carroll-Washington-Humphreys-Issaquena-Sharkey- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ025-026-MSZ028>033-036>039-042>063-232115- Tensas-Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon A few severe storms will be possible through late this afternoon. The main concern will be for wind gusts up to 60 mph and quarter size hail. Expect storms to move east of the area early this evening. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ064>066-072>074-232115- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon into early evening Thunderstorms will be possible through early evening, with one or two storms perhaps becoming severe and capable of producing brief wind gusts up to 60 mph and hail up to quarter size. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 22, 3:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 6 SSE LEXINGTON 33.04N 90.00W
04/22/2017 HOLMES MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 17.
&&
TWSpecial weather statement, Apr 22, 4:00 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
400 PM CDT SAT APR 22 2017
MSZ042-043-222145-
Yazoo MS-Madison MS-
400 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND
SOUTHWESTERN MADISON COUNTIES UNTIL 445 PM CDT...
At 359 PM CDT, Meteorologists were tracking a strong thunderstorm
near Phoenix, or 17 miles south of Yazoo City, moving east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Little Yazoo around 410 PM CDT.
Flora around 420 PM CDT.
Myrleville around 425 PM CDT.
Annandale around 435 PM CDT.
Canton and Gluckstadt around 445 PM CDT.
Other locations impacted by this storm include Satartia and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Mississippi.
LAT...LON 3273 9055 3272 9017 3245 9005 3248 9025
3249 9025 3249 9032 3251 9045 3256 9045
3252 9050 3252 9055
TIME...MOT...LOC 2059Z 271DEG 26KT 3262 9048
JCSpecial weather statement, Apr 22, 4:07 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
407 PM CDT SAT APR 22 2017
MSZ030-031-222130-
Lowndes MS-Clay MS-
407 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOWNDES AND EAST
CENTRAL CLAY COUNTIES UNTIL 430 PM CDT...
At 407 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kolola Springs around 410 PM CDT.
Caledonia around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Mississippi.
LAT...LON 3361 8827 3355 8850 3366 8861 3368 8858
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 2107Z 240DEG 28KT 3365 8845
DCLocal storm report, Apr 22, 4:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 ESE SALLIS 33.01N 89.69W
04/22/2017 ATTALA MS LAW ENFORCEMENT
TREE DOWN ON A POWER LINE NEAR THE
INTERSECTION OF COUNTY ROAD 4167 AND SALLIS
MCADANS ROAD.
&&
TWSpecial weather statement, Apr 22, 4:16 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CDT SAT APR 22 2017
MSZ043-222200-
Madison MS-
416 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON COUNTY
UNTIL 500 PM CDT...
At 415 PM CDT, Meteorologists were tracking a strong thunderstorm
near Way, or near Canton, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sharon around 425 PM CDT.
Farmhaven around 445 PM CDT.
Camden and Cameron around 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Mississippi.
LAT...LON 3264 8976 3253 9008 3268 9015 3269 9015
3269 9014 3270 9013 3270 9010 3273 9007
3274 9005 3276 9003 3280 9002 3289 8982
3288 8981
TIME...MOT...LOC 2115Z 246DEG 18KT 3269 9002
DCSpecial weather statement, Apr 22, 4:28 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
428 PM CDT SAT APR 22 2017
MSZ045-046-051-222215-
Kemper MS-Newton MS-Neshoba MS-
428 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEWTON...SOUTHWESTERN
KEMPER AND NESHOBA COUNTIES UNTIL 515 PM CDT...
At 427 PM CDT, Meteorologists were tracking a strong thunderstorm
over Dowdville, or 8 miles southeast of Edinburg, moving east at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Philadelphia around 435 PM CDT.
Neshoba around 440 PM CDT.
Bethsaida around 450 PM CDT.
House and Little Rock around 455 PM CDT.
Herbert Springs around 500 PM CDT.
Damascus around 505 PM CDT.
Other locations impacted by this storm include Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central and east central Mississippi.
LAT...LON 3258 8892 3248 8892 3241 8932 3289 8932
3280 8882 3258 8882
TIME...MOT...LOC 2127Z 286DEG 34KT 3270 8926
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:37 PM CDT | Special Weather Statement | JAN | Humphreys | 23 min |
| Apr 22, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Apr 22, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 43 min |
| Apr 22, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 21 min |
| Apr 22, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 50 min |
| Apr 22, 4:00 PM CDT | Special Weather Statement | JAN | Yazoo | 45 min |
| Apr 22, 4:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Apr 22, 4:16 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| Apr 22, 4:28 PM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Apr 22, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 40 min |
| Apr 22, 5:06 PM CDT | Special Weather Statement | JAN | Kemper | 39 min |
| Apr 22, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 40 min |
| Apr 22, 5:36 PM CDT | Special Weather Statement | JAN | Copiah | 39 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 38 min |
| Apr 22, 6:07 PM CDT | Flash Flood Warning | JAN | Lauderdale | 3 hr |
| Apr 22, 6:13 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 47 min |
| Apr 22, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | JAN | Lauderdale | 13 min |
| Apr 22, 6:37 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 38 min |
| Apr 22, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Apr 22, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.